Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Classification of positive singular solutions to a nonlinear biharmonic equation with critical exponent

Rupert L. Frank and Tobias König

Vol. 12 (2019), No. 4, 1101–1113
DOI: 10.2140/apde.2019.12.1101

For n 5, we consider positive solutions u of the biharmonic equation

Δ2u = u(n+4)(n4) on n {0},

with a nonremovable singularity at the origin. We show that |x|(n4)2u is a periodic function of ln|x| and we classify all periodic functions obtained in this way. This result is relevant for the description of the asymptotic behavior of local solutions near singularities and for the Q-curvature problem in conformal geometry.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

fourth-order equation, critical exponent, classification, periodic solutions
Mathematical Subject Classification 2010
Primary: 34C25, 35B09, 35J30, 53A30
Received: 2 November 2017
Revised: 28 May 2018
Accepted: 30 July 2018
Published: 20 October 2018
Rupert L. Frank
Mathematisches Institut
Ludwig-Maximilians-Universität München
Department of Mathematics
Pasadena, CA
United States
Tobias König
Mathematisches Institut
Ludwig-Maximilians-Universität München